Classification of maximal subgroups of odd index in finite simple classical groups : Addendum

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)707-718
Number of pages12
JournalSiberian Electronic Mathematical Reports
Volume15
DOIs
Publication statusPublished - 2018

Keywords

  • primitive permutation group
  • finite simple group
  • classical group
  • maximal subgroup
  • odd index
  • PRIMITIVE PERMUTATION-GROUPS

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{dd38650a5f464195bdfc2351479de89b,
title = "Classification of maximal subgroups of odd index in finite simple classical groups : Addendum",
keywords = "primitive permutation group, finite simple group, classical group, maximal subgroup, odd index, PRIMITIVE PERMUTATION-GROUPS",
author = "Maslova, {N. V.}",
year = "2018",
doi = "10.17377/semi.2018.15.056",
language = "English",
volume = "15",
pages = "707--718",
journal = "Siberian Electronic Mathematical Reports",
issn = "1813-3304",
publisher = "Институт математики им. С.Л. Соболева Сибирского отделения Российской академии наук",

}

Classification of maximal subgroups of odd index in finite simple classical groups : Addendum. / Maslova, N. V.

In: Siberian Electronic Mathematical Reports, Vol. 15, 2018, p. 707-718.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Classification of maximal subgroups of odd index in finite simple classical groups : Addendum

AU - Maslova, N. V.

PY - 2018

Y1 - 2018

KW - primitive permutation group

KW - finite simple group

KW - classical group

KW - maximal subgroup

KW - odd index

KW - PRIMITIVE PERMUTATION-GROUPS

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000438412200056

UR - http://www.scopus.com/inward/record.url?scp=85053184006&partnerID=8YFLogxK

U2 - 10.17377/semi.2018.15.056

DO - 10.17377/semi.2018.15.056

M3 - Article

VL - 15

SP - 707

EP - 718

JO - Siberian Electronic Mathematical Reports

JF - Siberian Electronic Mathematical Reports

SN - 1813-3304

ER -